# SDR FDEA201602090493

- Difficulty date: February 9, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 71,514 hours, 29,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280064
- Part serial: 000166
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP MOST INBD AREA, UPPER SKIN DELAMINATED.  APPLIED PERMANENT REPAIR TO RT IB AFT FLAP UPPER SKIN SURFACE IAW SRM 57-53-01-  2R REP 1 FIG 201 TABLE II AND SRM 51-70-04-0G PAR 5A2 AND SRM 51-70-17-0G PAR 4A2.
